# SDR 97FDEA00685

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN CRUISE.  CLOSED ENGINE NR 1, ANTI-ICE VALVE LIGHT WENT OUT.  COMPLIED ENGINE STRUT OVERHEAT PROCEDURES IN CHECKLIST.  TIGHTENED HIGH STAGE MODULATING VALVE CLAMP, OPERATIONAL CHECK.  ON RUN GOOD, COWLING SECURED.
